Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Late on my perod, but i am having pms symptoms, but i'm on topamax as well.?

Hello, my name is Jamie, i am new here, and i am taking the medcation topamax for my migraines, when i called my doctor today she said there is a very low precentage of people that it will effect there menstrual cycle, but i also have the blood type Rh- And im anemic , so i know that being anemic can affect your perod as well, but i usually start arround the 17-19th of each month it is the 1st and i have had no peroid yet, i am usualy always regualr, even after my first child, she is 19 months, and i am only 20. i am just so terrified at the possibility of being pregnant again, i can barley afford one. but we only get to have sex about 2 times a month and we always always use a condom!!! i just need advce and help!!! thank you!

 
jamenc1222

Asked by jamenc1222 at 11:20 AM on Dec. 1, 2013 in Pregnancy

Level 1 (2 Credits)
This question is closed.
Answers (5)
  • Since you are late take a test and go from there. Two children is not that much worse than one child. Might want to double up on BC if you are worried about getting pregnant again.
    2autisticsmom

    Answer by 2autisticsmom at 2:34 PM on Dec. 1, 2013

  • Crafty26

    Answer by Crafty26 at 11:34 AM on Dec. 1, 2013

  • It's only 10:39 AM CST.... give it time WOMAN, give it TIME!
    m-avi

    Answer by m-avi at 11:40 AM on Dec. 1, 2013

  • Jamie, you need to take a test. I suspect you are indeed pregnant.
    gdiamante

    Answer by gdiamante at 11:59 AM on Dec. 1, 2013

  • PartyGalAnne

    Answer by PartyGalAnne at 12:23 PM on Dec. 1, 2013